# SDR MWEA030211

- Difficulty date: May 16, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,090 hours, 40,951 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 5911403501
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE ON FUSELAGE AT RADOME LEFT HINGE.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
